Illinois Journal of Mathematics

On the structure of the group of autoprojectivities of a locally finite modular $p$-group of finite exponent

M. Costantini and G. Zacher

Full-text: Open access

Abstract

In the description of the group of lattice automorphisms of modular groups, certain locally finite modular $p$-groups of finite exponent play a basic role. In the present paper significant structural properties of the group of autoprojectivities of such groups are investigated and placed in evidence.

Article information

Source
Illinois J. Math., Volume 47, Number 1-2 (2003), 113-128.

Dates
First available in Project Euclid: 17 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258488142

Digital Object Identifier
doi:10.1215/ijm/1258488142

Mathematical Reviews number (MathSciNet)
MR2031310

Zentralblatt MATH identifier
1035.20021

Subjects
Primary: 20F14: Derived series, central series, and generalizations
Secondary: 20F28: Automorphism groups of groups [See also 20E36] 20F50: Periodic groups; locally finite groups

Citation

Costantini, M.; Zacher, G. On the structure of the group of autoprojectivities of a locally finite modular $p$-group of finite exponent. Illinois J. Math. 47 (2003), no. 1-2, 113--128. doi:10.1215/ijm/1258488142. https://projecteuclid.org/euclid.ijm/1258488142


Export citation